# SDR DALA2015120407390

- Difficulty date: November 23, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Bs 522-541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK OUT OF LIMITS AT LT CUSP WEB, BS 522-541, X=-56 TO X=-60.  REPAIRED IAW SRM 53-20-02, 51-30-02 AND 51-10-03.
